# SDR DXTA2025050203299

- Difficulty date: April 30, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N418QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500452
- Aircraft time: 6,598 hours, 5,188 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL YELLOW CAS: IN CRUISE FLIGHT AT FL 430 RECEIVED FLAP FAIL YELLOW CAS MESSAGE AS WELL AS SWPS FAULT AND PTRIM BKP FAIL CAS ASSOCIATES WITH FCE FAILURE. FLAP INDICATION HAD YELLOW X OVER IT AS WELL AS DID THE PITCH TRIM INDICATIONS. PITCH TRIM WORKED NORMALLY CORRECTIVE ACTION: ARRIVED AT AIRPLANE AND SECURED. REQUESTED GPU FROM TINE SERVICE DEPARTMENT AND WAITED FOR IT. FORMATTED SD CARD AND POWERED UP AIRPLANE. LET IT STABILIZE, AND DOWNLOADED CMC DATA AND SENT IT TO EMBRAER CONTACT CENTER AND AWAITED RESULTS AND RECOMMENDATIONS. MONITORED AIRPLANE FOR SEVERAL MINUTES TO SEE IF CAS MESSAGES APPEARED, NONE NOTED. ON THE RECOMMENDATION OF EMBRAER CONTACT CENTER, PERFORMED WIRE CHECKS REF FIM TASK 27-36-00-810-816-A, AND TASK 27-03-00-810-811-A. NO DEFECTS NOTED. REMOVED ACCESS PANELS 241AZ, 241CZ, AND 241DZ TO FACILITATE ACCESS TO #1 FCE BOX. REMOVED STATIC INVERTER #3 TO FACILITATE ACCESS TO #1 FCE. REMOVED #1 FCE P/N 462900-1017, S/N 0505, AND REPLACED WITH TESTED FCE P/N 462900-1017, S/N 1071. REINSTALLED #3 STATIC INVERTER, REINSTALLED ACCESS PANELS 241AZ, 241CZ, AND 241DZ IAW EMBRAER PHENOM 300 AMM 27-03-01. REFER TO PARKER HANNIFIN CORPORATION 8130# 203054479 FOR DETAILS. PERFORMED FLAP SYSTEM RIGGING IAW PHENOM 300 AMM TASK 27-50-00-820-801-A, NO DEFECTS NOTED. PERFORMED FLAP SYSTEM OPERATIONAL CHECK 5 TIMES IAW PHENOM 300 AMM TASK 27-50-00-710-801-A, OPS CHECK GOOD AND NO DEFECTS NOTED. PERFORMED PITCH TRIM OPERATIONAL CHECK S TIMES IAW PHENOM 300 AMM TASK 27-40-00-710-801-A, OPS CHECK GOOD AND NO DEFECTS NOTED. PERFORMED OPERATIONAL CHECKS OF THE PRESSURIZATION SYSTEM IAW PHENOM 300 AMM TASKS 21-31-00-710-801-A, 21-31-00-710-B02-A AND 21-31-00-710-803-A. ALL OPS CHECKS GOOD AND NO DEFECTS NOTED.  ORIGINAL SUBMISSION DATE: 5/2/2025.
